# SDR SWAA2018091124951

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,042 hours, 24,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 24C292592
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE LATCH FAULTY.  R&R LATCH IAW AMM.
